# SDR GTIA2019031703223

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 11,395 hours, 4,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

UPON DECENT FA'S (B)(D)(E) STATED RUBBER BURNING SMELL COMING FROM AFT GALLEY. DECLARED EMERGENCY. AFTER TALKING WITH LEAD FA, IT WAS CONTANINED ONLY TO AFT GALLEY AND POSSIBLE FUME EVENT. FA (B) HEADACHE, FA (D) EYES ITCHING AND TWITCHING, FA(E) HEADACHE, SCRAHTY THROAT. PER TSM 05-50-00-810-031-A, PERFORMED ENG RUN OF ENG NR 1 AND NR 2 WITH BOTH PACKS RUNNING. NO ODOR WAS DETECTED AT THIS TIME ANYWHERE IN THE CABIN. PERFORMED VISUAL INSPECTION OF BEHIND AFT GALLEY CEILING PANELS AND SURROUNDINS FOR ANY ABNORMAL CONDITION PER AMM 25-23-42, NO DEFECTS NOTED. A/C IS GOOD FOR SERVICE.
